# SDR ASAA0180037

- Difficulty date: January 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 593666091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT CARGO BAY LEFT CARGO TRACK SPLICES AT FS 1220 WERE FOUND TO BE CORRODED.  REMOVED AND REPLACED SPLICES (P/N''S 5936660-91, 93, 95, 97) IAW SRM 51-30-2.  (M)
